MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961581
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
A site representative reported that the black suretrak tracker had a stripped screw.No patient was present during the time of the reported incident.

Brand Name
FIGHTER SURETRAK II UNIVERSAL TRACKER, LARGE PASSIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6350723
Report Number1723170-2017-00463
Device Sequence Number799088
Product Code HAW
UDI-Device Identifier00721902672309
UDI-Public00721902672309
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961581
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2017
Initial Report FDA Received Date02/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1